Appearance of ANCA - Associated vasculitis under tumor necrosis factor-alpha inhibitors treatment

Tatiana Reitblat, Olga Reitblat

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Background: Tumor necrosis factor-alpha inhibitors treatment is accosiated with several side effects. The most common are injection side reactions, headache, nausea and infections. The more rare are development of systemic autoimmune diseases. Case Report: We describe two patients, who developed ANCA associated vasculitis during Tumor necrosis factor alpha inhibitors treatment. The diagnosis was confirmed by appropriate tissue picture, CT scan and laboratory findings. Conclusions: Our case series are unique, because vasculitis appeared after many years of the treatment and during complete patient's remission of there main illness.

Original languageEnglish
Pages (from-to)80-82
Number of pages3
JournalAmerican Journal of Case Reports
Volume14
DOIs
StatePublished - 20 Mar 2013
Externally publishedYes

Keywords

  • Psoriatic arthritis
  • Rheumatoid arthritis
  • Systemic vasculitis
  • Tumor necrosing factor alpha inhibitors

Fingerprint

Dive into the research topics of 'Appearance of ANCA - Associated vasculitis under tumor necrosis factor-alpha inhibitors treatment'. Together they form a unique fingerprint.

Cite this